Volume 5, Number 1
Previous Issue Next Issue

Ren-Pu Ge

J. Comp. Math., 5 (1987), pp. 1-9

Preview Full PDF 390 1991 Abstract

Wei Wu

J. Comp. Math., 5 (1987), pp. 10-20

Preview Full PDF 382 1935 Abstract

Song Jiang & Kai-Tai Li

J. Comp. Math., 5 (1987), pp. 21-37

Preview Full PDF 400 2038 Abstract

Gan-Quan Xie, Jian-Hua Li & Y. M. Chen

J. Comp. Math., 5 (1987), pp. 38-49.

Preview Full PDF 391 1908 Abstract

Luan Cong & Guo-Chen Feng

J. Comp. Math., 5 (1987), pp. 50-57.

Preview Full PDF 390 1995 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 58-61

Preview Full PDF 399 2134 Abstract

Kazimierz Adamowski, Fadil Bmohamed & Nicolas Rdalezios

J. Comp. Math., 5 (1987), pp. 62-73

Preview Full PDF 384 2007 Abstract

Ya-Xiang Yuan

J. Comp. Math., 5 (1987), pp. 74-88

Preview Full PDF 398 1973 Abstract

Wei-Nan E, Hong-Ci Huang & Wei-Min Han

J. Comp. Math., 5 (1987), pp. 89-94

Preview Full PDF 394 1920 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard